IIUM Repository

Items where Author is "Karimov , Abdusalom"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Karimov , Abdusalom and Mukhamedov, Farrukh (2010) Martingale convergence theorems in JW-Algebras. Bulletin of the Malaysian Mathematical Sciences Society, 33 (3). pp. 405-410. ISSN 0126-6705

Karimov , Abdusalom and Mukhamedov, Farrukh (2010) On limit theorems in JW-Algebras. Probability and Mathematical Statistics, 30 (1). pp. 153-165. ISSN 0208-4147

Conference or Workshop Item

Mukhamedov, Farrukh and Karimov , Abdusalom (2009) Martingal convergence theorems on JW-algebras. In: International Conference on Control and Optimization of Dynamical Systems-CODS-2009, 28-30 September, 2009, Tashkent, Uzbekistan. (Unpublished)

This list was generated on Mon Jun 1 16:57:08 2020 +08.